# SDR 98ZZZX3556

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm AA5B
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bracket
- Part number: 510232826
- Condition: Broken
- Location: Pilot'S Seat
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING APPROACH, BACK OF PILOT'S SEAT BROKE LOOSE.  LANDING WAS MADE WITHOUT INCIDENT.  SEAT BACK BRACKET ON RIGHT SIDE OF PILOT'S SEAT (P/N 5102328-26) HAD BROKEN CLEAN THROUGH.  EXAMINATION INDICATED PART HAD PREVIOUSLY BEEN CRACKED AND FINALLY PARTED.  SUBMITTER RECOMMENDED SEAT BRACKETS BE PERIODICALLY INSPECTION.
